Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Plan B?--Warning Detailed Question--

Okay.. Im not asking if im pregnant. On March 8th me and dh had sex. I am not on BC, because i had a bad reaction to mine last month and Im in the process of switching BCs. Have an appt. tommorow. Anyways, I realized on March 8th I may have been ovulating, so I went right then and got Plan B. I took it immediately, less than 24 hours after sex. -He pulled out btw- anyways... Im due to start my period in 6 days and I just started bleeding. It started out kinda brown, then turned pink, and is now turning red. Its still kinda light and it just started in the last 20 minutes or so. Have you taken Plan B and had this happen? I had implantation bleeding with my first and it stayed brownish and was very light, almost not there. Does this sound like implantation??

Answer Question
 
Anonymous

Asked by Anonymous at 8:13 PM on Mar. 16, 2009 in Babies (0-12 months)

Answers (10)
  • aka am i pregnant.
    Anonymous

    Answer by Anonymous at 8:23 PM on Mar. 16, 2009

  • ehhh... anon 8:23 we need more details to know if you are preggo. Start your own question.
    I want to know other peoples experiences with plan b and experiences with implantation bleeding.
    Anonymous

    Answer by Anonymous at 8:26 PM on Mar. 16, 2009

  • Don't ask us just wait for the doctor. You won't get any answers here. Just relax, take a deep breath and handle it tomorrow when you go to see a doctor. I know those things can make you crazy wondering about them. If plan B is anything like the regular morning after pill the bleeding can be sparratic, that's all I can really tell you. Sorry I couldn't tell you more!
    Steff107

    Answer by Steff107 at 8:37 PM on Mar. 16, 2009

  • Well, Like I've stated, Im not asking anyone to tell me whether or not Im preggo. Im asking for EXPERIENCES OF WOMEN WHO HAVE TAKEN PLAN B AND HOW IT AFFECTED THEIR PERIOD. I would also like to know if Implantation bleeding can be red, im pretty sure it cant, but was just wondering.
    Anonymous

    Answer by Anonymous at 8:42 PM on Mar. 16, 2009

  • While you are getting all testy, I never referred to whether or not you were pregnant. Obviously no one else has responded to your question and thought it might slightly help you to compare plan b with morning after because it is a mild version of it. If what you just posted at 8:42 was your question, then maybe you should have posted that the first time. Your original post is somewhat confusing. I told you to go to the doctor because they could explain plan b better to you.
    Steff107

    Answer by Steff107 at 8:56 PM on Mar. 16, 2009

  • i thought plan b was the morning after pill--- is there a different one or are you thinking about ru-486?
    Anonymous

    Answer by Anonymous at 9:00 PM on Mar. 16, 2009

  • I took the morning after pill from planned parenthood about two years ago. I was reading that the bleeding can be very here and there before it really gives way. My friend said it happened to her too. I know that most over the counter meds that used to be prescription are a milder versions of the prescription so it doesn't need to be regulated by a physician. Plan b is one of those. I know planned parenthood still sells the one I took but it's super strong and can make you cramp like a beeyatch!! No I never took the abortion pill.
    Steff107

    Answer by Steff107 at 9:05 PM on Mar. 16, 2009

  • okay, thanks so much.
    Anonymous

    Answer by Anonymous at 9:08 PM on Mar. 16, 2009

  • I've had to take Plan B twice and both times it gave me an early period or bleeding or whatever. I thought this happened to everyone.... I doubt you're pregnant.
    EmilySusan

    Answer by EmilySusan at 9:35 PM on Mar. 16, 2009

  • me2... i had a plan b in 07' and noticed sum brownish discharge (srry TMI) even b4 my period. i assume it was because of the pill. Most recently, i took 1 on Feb 3rd and boi o boi was my monthlty visitor LATE... so late that even took a pregnancy test. And of course she drops in on me the very nex day.
    so i would say... the pill can hav very different side effects so let the doc answer this 1 jus 2b sure. Gud Lukk!!! ;)
    StarrCooKie

    Answer by StarrCooKie at 10:51 PM on Mar. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.